File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Discrete non-linear inequalities and applications to boundary value problems

TitleDiscrete non-linear inequalities and applications to boundary value problems
Authors
KeywordsBoundary Value Problems
Discrete Gronwall-Bellman-Ou-Iang-Type Inequalities
Issue Date2006
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmaa
Citation
Journal Of Mathematical Analysis And Applications, 2006, v. 319 n. 2, p. 708-724 How to Cite?
AbstractIn this paper, we generalize some existing discrete Gronwall-Bellman-Ou-Iang-type inequalities to more general situations. These are in turn applied to study the boundedness, uniqueness, and continuous dependence of solutions of certain discrete boundary value problem for difference equations. © 2005 Elsevier Inc. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156164
ISSN
2015 Impact Factor: 1.014
2015 SCImago Journal Rankings: 1.161
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_US
dc.contributor.authorRen, Jen_US
dc.date.accessioned2012-08-08T08:40:40Z-
dc.date.available2012-08-08T08:40:40Z-
dc.date.issued2006en_US
dc.identifier.citationJournal Of Mathematical Analysis And Applications, 2006, v. 319 n. 2, p. 708-724en_US
dc.identifier.issn0022-247Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/156164-
dc.description.abstractIn this paper, we generalize some existing discrete Gronwall-Bellman-Ou-Iang-type inequalities to more general situations. These are in turn applied to study the boundedness, uniqueness, and continuous dependence of solutions of certain discrete boundary value problem for difference equations. © 2005 Elsevier Inc. All rights reserved.en_US
dc.languageengen_US
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmaaen_US
dc.relation.ispartofJournal of Mathematical Analysis and Applicationsen_US
dc.subjectBoundary Value Problemsen_US
dc.subjectDiscrete Gronwall-Bellman-Ou-Iang-Type Inequalitiesen_US
dc.titleDiscrete non-linear inequalities and applications to boundary value problemsen_US
dc.typeArticleen_US
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_US
dc.identifier.authorityCheung, WS=rp00678en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.jmaa.2005.06.064en_US
dc.identifier.scopuseid_2-s2.0-33646001696en_US
dc.identifier.hkuros124858-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33646001696&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume319en_US
dc.identifier.issue2en_US
dc.identifier.spage708en_US
dc.identifier.epage724en_US
dc.identifier.isiWOS:000240390700023-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridCheung, WS=7202743118en_US
dc.identifier.scopusauthoridRen, J=7403083555en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats